Alert archive / New Mexico / Flash Flood Warnings in 2015

Flash Flood Warning 37, NWS El Paso, TX

August 10, 2015Otero County, New Mexico

NWS El Paso, TX issued this flash flood warning at Aug 10, 2015, 4:08 PM MDT for Otero County, New Mexico. It was in force for 97 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2015, 4:08 PM MDT (22:08 UTC)
Expired
Aug 10, 2015, 5:45 PM MDT
In force
97 min
Issued by
NWS El Paso, TX
Area
Storm-based polygon
Flood severity
None

County Otero County, NM

The radar

The Holloman AFB radar (KHDX), 30 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 10, 4:52 PM MDTFLASH FLOODE Alamogordo, NMFLASH FLOODING IN EAST ALAMOGORDO. MULTIPLE ROAD CLOSURES. ARROYOS OUT OF BANKS. WINDS 45050MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 44 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 10.1 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2015-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 62 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2015-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -39 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
62 J/kg
Mixed-layer CIN
-164 J/kg
Mixed-layer LCL
1441 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-39 m²/s²
0-3 km storm-relative helicity
-46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

010 
WGUS54 KEPZ 102208
FFWEPZ
NMC035-102345-
/O.NEW.KEPZ.FF.W.0037.150810T2208Z-150810T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EL PASO TX
408 PM MDT MON AUG 10 2015

THE NATIONAL WEATHER SERVICE IN EL PASO  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN OTERO COUNTY IN SOUTH CENTRAL NEW MEXICO...

* UNTIL 545 PM MDT
    
* AT 407 PM MDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
  BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ALAMOGORDO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 3292 10585 3280 10586 3282 10597 3294 10596

$$

NOVLAN
1 follow-up statement
511 
WGUS74 KEPZ 102258
FFSEPZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
458 PM MDT MON AUG 10 2015

NMC035-102345-
/O.CON.KEPZ.FF.W.0037.000000T0000Z-150810T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OTERO NM-
458 PM MDT MON AUG 10 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM MDT FOR
NORTHWESTERN OTERO COUNTY...

AT 452 PM MDT...EMERGENCY MANAGEMENT REPORTED FLASH FLOODING IN 
EASTERN ALAMOGORDO. 

. DOPPLER RADAR INDICATES OVER 4 INCHES OF RAIN HAVE FALLEN IN THE 
LAST HOUR AND A HALF. FLASH FLOODING IS ALREADY OCCURRING.

HEAVY RAINS STILL CONTINUE WITH WINDS OF 40 TO 50 MPH. THERE ARE 
MULTIPLE ROAD CLOSURES ESPECIALLY NEAR LOW WATER CROSSINGS MAINLY 
IN EASTERN ALAMOGORDO AT THIS TIME.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ALAMOGORDO. EASTERN SLOPES...FOOTHILLS OF THE SACRAMENTO MOUNTAINS 
FROM AROUND EAST OF BOLES ACRES NORTH TO HIGHWAY 82.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 3292 10585 3280 10586 3282 10597 3294 10596

$$

NOVLAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 10, 4:00 PM MDT, 8 minutes earlier.

Area forecast discussion, Aug 10, 4:00 PM MDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
400 PM MDT MON AUG 10 2015

.SYNOPSIS...
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR THIS
AFTERNOON AND TONIGHT. PERIODS OF MODERATE TO HEAVY RAINFALL WITH
LOCALIZED FLOODING WILL BE POSSIBLE. DRIER CONDITIONS ARE EXPECTED
TUESDAY THROUGH THURSDAY AS THE MOISTURE PLUME SHIFTS TO THE
WEST. MOISTURE WILL RETURN TO THE REGION BY THE END OF THE WEEK
FOR ISOLATED TO SCATTERED THUNDERSTORMS NEXT WEEKEND. TEMPERATURES
WILL REMAIN NEAR OR SLIGHTLY ABOVE SEASONAL AVERAGES THROUGH THE
WEEK.

&&

.DISCUSSION...
ABUNDANT MOISTURE WILL FUEL SCATTERED SHOWERS AND THUNDERSTORMS
THE REST OF THIS AFTERNOON AND TONIGHT. THUNDERSTORMS WILL BECOME
MORE ISOLATED OVER EASTERN PORTIONS OF THE FORECAST AREA AS DEEPER
MOISTURE SHIFTS TO THE WEST. PERIODS OF MODERATE TO HEAVY RAINFALL
WILL WITH LOCALIZED FLOODING ALONG DRAINAGES...ARROYOS AND LOW
WATER CROSSINGS NEAR STRONGER STORMS. WIND GUSTS UP TO 45 MPH AND
SMALL HAIL WILL ALSO BE POSSIBLE THROUGH TONIGHT.

STARTING TOMORROW...HIGH PRESSURE LOCATED TO OUR EAST WILL SHIFT
CLOSER TO THE AREA. THIS WILL FORCE THE MOISTURE PLUME TO FURTHER
TO THE WEST INTO ARIZONA. THE COMBINATION OF REDUCED MOISTURE AND
INCREASED SUBSIDENCE FROM THE HIGH WILL SUPPRESS MOST THUNDERSTORM
ACTIVITY ACROSS THE AREA FOR TUESDAY THROUGH THURSDAY. THE LOCAL
AREA WILL BE UNDER A STEADY SOUTHEAST FLOW...WHICH WILL BE A DRY
FLOW FOR A CHANGE. RESIDUAL MOISTURE AND MOUNTAIN TERRAIN EFFECTS
WILL STILL RESULT IN ISOLATED THUNDERSTORM DEVELOPMENT OVER THE
MOUNTAINS IN THE AFTERNOON EACH DAY. TEMPERATURES WILL REMAIN
CONSISTENT THROUGH THE PERIOD WITH AFTERNOON HIGHS RUNNING A FEW
DEGREES ABOVE NORMAL...BUT 100 DEGREE DAYS ARE NOT EXPECTED.

MOISTURE WILL GRADUALLY BECOME MORE ENTRAINED WITHIN THE HIGH
CIRCULATION BY THE END OF THE WEEK. THIS WILL RESULT IN A RISE IN
THUNDERSTORM ACTIVITY TO A MORE ISOLATED LOWLAND AND SCATTERED
MOUNTAIN COVERAGE PATTERN FOR FRIDAY THROUGH NEXT SUNDAY.
TEMPERATURES WILL REMAIN CONSISTENT.

&&

.AVIATION...VALID 11/00Z-12/00Z...HIGH PRESSURE SITUATED OVER CENTRAL
TEXAS MONDAY AFTERNOON...WILL CONTINUE TO SLOWLY MIGRATE WESTWARD
TOWARDS SOUTHERN NEW MEXICO.  THIS WILL RE-DIRECT CIRCULATION OF SUB
TROPICAL MOISTURE AND ATTENDANT STORM MOVEMENT FROM SOUTHEAST TO
NORTHWEST OVER OUR AREA. STORMS SHOULD CONCENTRATE WEST OF THE RIO
GRANDE AGAIN TONIGHT...WHERE ISOLD MTN TSRA/WND VRB20G35KT/CIGS 040-
060/LCL VIS 1-3SM ARE EXPECTED THROUGH 03Z. LOOK FOR SCATTERED
LOWLAND TSRA/WND VRB30G45KT/CIGS 080-100/LCL VIS 1-3SM THRU 06Z OVER
THIS AREA. ISOLATED MTN AND LOWLAND ACTIVITY IS EXPECTED GENERALLY
EAST OF THE RIVER THROUGH 06Z.   SKY OUTSIDE STORMS FEW-SCT060-100
SCT 140-180 LYRD SCT-BKN 300-350.

&&

.FIRE WEATHER...HEALTHY PLUME OF MONSOON DRIVEN MOISTURE WILL
CONTINUE TO FLOW NORTH-NORTHEAST OVER THE REGION.  HOWEVER THE UPPER
LEVEL HIGH WILL RECENTER WESTWARD OVER THE FOUR CORNERS OVER THE
NEXT COUPLE OF DAYS.  THIS WILL CAUSE THE SUB TROPICAL STREAM TO
CORRESPONDINGLY SHIFT WEST OF OUR AREA BY MID WEEK...BRINGING DRIER
AND HOTTER WEATHER BACK INTO THE PICTURE.  REDUCED STORM CHANCES FOR
ALL AREAS...WITH INCREASING MIXING HEIGHTS AND FREQUENCY OF CLOUD TO
GROUND STRIKES...ARE THE SIGNIFICANT CHANGES WE CAN EXPECT AS A
RESULT. LOOK FOR LOWLAND MAX TEMPS UN THE UPPER 90S AND MOUNTAIN
HIGHS TO THE MIDDLE 70S FOR MOST OF THIS WEEK.  MIN RH TUESDAY WILL
DROP AS MUCH AS 10 PERCENT IN THE BOOTHEEL, FROM TODAYS READINGS
THERE. UP TO A 5% DROP IS EXPECTED FOR AREAS EAST OF THE RIO GRANDE
TUESDAY.  READINGS WILL REACH THE MIDDLE TEENS WEDNESDAY IN A FEW
LOWLAND SPOTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 75  97  74  96 /  20   0   0   0
SIERRA BLANCA           71  94  70  93 /   0   0   0   0
LAS CRUCES              70  93  69  93 /  40   0   0   0
ALAMOGORDO              70  95  69  95 /  30   0   0   0
CLOUDCROFT              55  74  55  74 /  50  10   0  10
TRUTH OR CONSEQUENCES   69  93  69  94 /  40   0   0   0
SILVER CITY             64  86  63  86 /  40  20   0   0
DEMING                  71  94  70  94 /  40   0   0   0
LORDSBURG               69  95  69  96 /  30   0   0   0
WEST EL PASO METRO      74  97  73  96 /  30   0   0   0
DELL CITY               72  98  71  97 /  10   0   0   0
FORT HANCOCK            72  97  71  96 /  10   0   0   0
LOMA LINDA              70  92  70  91 /  20   0   0   0
FABENS                  72  97  71  96 /  20   0   0   0
SANTA TERESA            73  95  72  95 /  30   0   0   0
WHITE SANDS HQ          71  95  70  95 /  30   0   0   0
JORNADA RANGE           68  94  68  95 /  40   0   0   0
HATCH                   68  95  68  95 /  30   0   0   0
COLUMBUS                72  95  70  94 /  40   0   0   0
OROGRANDE               72  95  70  95 /  20   0   0   0
MAYHILL                 59  82  59  82 /  40  10   0   0
MESCALERO               58  83  59  82 /  50  10   0  10
TIMBERON                61  82  60  82 /  40  10   0  10
WINSTON                 60  84  61  84 /  50  20   0  10
HILLSBORO               65  91  64  91 /  40   0   0   0
SPACEPORT               69  93  68  93 /  40   0   0   0
LAKE ROBERTS            59  86  58  86 /  50  20   0  10
HURLEY                  65  89  65  89 /  40  10   0   0
CLIFF                   65  93  65  93 /  30  20  10   0
MULE CREEK              61  91  60  92 /  30  20  10   0
FAYWOOD                 66  89  64  89 /  40   0   0   0
ANIMAS                  69  95  67  96 /  40   0   0   0
HACHITA                 69  95  68  95 /  40   0   0   0
ANTELOPE WELLS          67  92  66  93 /  40   0   0   0
CLOVERDALE              66  89  65  89 /  50   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&

04/22 LUNDEEN/TRIPOLI
Hazardous weather outlook, Aug 10, 11:12 AM MDT, 4 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1112 AM MDT MON AUG 10 2015

NMZ401>417-TXZ418>424-111715-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
1112 AM MDT MON AUG 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...TODAY AND TONIGHT

ABUNDANT MOISTURE CONTINUES OVER THE REGION WITH SCATTERED SHOWERS
AND THUNDERSTORMS EXPECTED THIS AFTERNOON AND TONIGHT. PERIODS OF
MODERATE TO HEAVY RAINFALL WITH LOCALIZED FLOODING WILL BE
POSSIBLE...ESPECIALLY WEST OF DEMING AND IN THE MOUNTAIN AREAS.
WIND GUSTS AND OCCASIONAL SMALL HAIL WILL ALSO BE POSSIBLE FROM
STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

RAIN AND THUNDERSTORM CHANCES WILL DIMINISH TUESDAY THROUGH MUCH
OF THURSDAY AS DEEPER MOISTURE SHIFTS TO THE WEST AND SOMEWHAT
DRIER AIR MOVES INTO THE AREA. ISOLATED THUNDERSTORMS WILL STILL
BE POSSIBLE OVER THE MOUNTAINS IN THE AFTERNOON. THUNDERSTORM
ACTIVITY WILL INCREASE FRIDAY THROUGH SUNDAY AS MOISTURE LEVELS
GRADUALLY INCREASE. STORM DISTRIBUTION WILL BE GENERALLY ISOLATED
LOWLAND AND SCATTERED MOUNTAINS WITH PERIODS OF MODERATE TO HEAVY
RAINFALL POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY OBSERVED HAZARDOUS WEATHER OR FLOODING
TO THIS OFFICE.

LUNDEEN

In the hours before

Special weather statement, Aug 10, 1:34 PM MDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
134 PM MDT MON AUG 10 2015

NMZ402-102015-
SOUTHERN GILA HIGHLANDS/BLACK RANGE-
134 PM MDT MON AUG 10 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL GRANT AND WEST
CENTRAL SIERRA COUNTIES...

AT 133 PM MDT...A STRONG THUNDERSTORM WAS 5 MILES NORTHEAST OF
COONEY...OR 14 MILES EAST OF LAKE ROBERTS. THE STORM WAS MOVING
NORTH NORTHWEST AROUND 10 MPH.

WIND GUSTS OF 50 TO 55 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
COONEY...ROCKY CANYON CAMPGROUND AND BLACK CANYON CAMPGROUNDS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3306 10778 3297 10801 3320 10815 3320 10800
      3342 10800 3345 10794
TIME...MOT...LOC 1933Z 000DEG 0KT 3310 10793

NOVLAN
Special weather statement, Aug 10, 3:00 PM MDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
300 PM MDT MON AUG 10 2015

NMZ412>417-102145-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-WEST SLOPES SACRAMENTO MOUNTAINS
BELOW 7500 FEET-SOUTHERN TULAROSA BASIN-CENTRAL TULAROSA BASIN-OTERO
MESA-EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
300 PM MDT MON AUG 10 2015

... STRONG THUNDERSTORMS MOVING INTO THE TULAROSA BASIN ...

AT 253 PM MDT...A STRONG THUNDERSTORMS ARE LOCATED NEAR MOUNTAIN
PARK AND NORTH OF ALAMOGORDO...OR 4 MILES NORTHWEST OF
CLOUDCROFT...MOVING NORTH NORTHWEST AT 10-15 MPH.

WIND GUSTS OF 50 TO 55 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ALAMOGORDO...TULAROSA...CLOUDCROFT...MESCALERO...HOLLOMAN AFB...
BENT...LA LUZ...SUNSPOT...BURRO FLATS...BOLES ACRES...HIGH ROLLS...
MOUNTAIN PARK...OLIVER LEE STATE PARK AND BLUFF SPRINGS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

BE ALERT FOR BRIEF HEAVY RAINFALL OVER THE CANYONS ON THE WEST
SLOPES OF THE SACRAMENTO MOUNTAINS DRAINING INTO THE TULAROSA BASIN.
LOCAL FLOODING MAY RESULT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3281 10555 3258 10575 3285 10620 3328 10586
TIME...MOT...LOC 2053Z 240DEG 49KT 3300 10580

NOVLAN
Special weather statement, Aug 10, 3:44 PM MDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
344 PM MDT MON AUG 10 2015

NMZ412-414>416-102230-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-WEST SLOPES SACRAMENTO MOUNTAINS
BELOW 7500 FEET-CENTRAL TULAROSA BASIN-EAST SLOPES SACRAMENTO
MOUNTAINS BELOW 7500 FEET-
344 PM MDT MON AUG 10 2015

...STRONG THUNDERSTORMS CONTINUE IN OTERO COUNTY! ...

AT 339 PM MDT...STRONG THUNDERSTORMS WERE LOCATED FROM AROUND BOLES
ACRES NORTH TO AROUND THREE RIVERS. STORMS WERE MOVING NORTHWEST
AROUND 10-15 MPH

WIND GUSTS OF 50 TO 55 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH
THIS STORM. BLOWING DUST AHEAD OF THESE STORMS MAY REDUCE VISIBILITY
QUICKLY AND BE A TRAFFIC HAZARD.

LOCATIONS IMPACTED INCLUDE...
ALAMOGORDO...TULAROSA...CLOUDCROFT...MESCALERO...HOLLOMAN AFB...
BENT...APACHE SUMMIT...LA LUZ...SUNSPOT...BURRO FLATS...BOLES
ACRES...HIGH ROLLS...THREE RIVERS...MOUNTAIN PARK...OLIVER LEE STATE
PARK...LAKE MESCALERO AND BLUFF SPRINGS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS. RADAR SHOWS SOME STORMS PRODUCING RAINFALL OVER 1.5 INCHES
PER HOUR. SMALL HAIL WAS REPORTED BY THE PUBLIC AND MINOR ROAD
ISSUES WERE ALSO REPORT DUE TO SOME FLOODING.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3331 10572 3330 10572 3330 10568 3271 10565
      3271 10611 3339 10614 3339 10573
TIME...MOT...LOC 2139Z 180DEG 0KT 3304 10596

NOVLAN

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 6:50 PM MDTAreal Flood AdvisoryEPZHidalgo115 min
Aug 9, 7:23 PM MDTAreal Flood AdvisoryEPZGrant112 min
Aug 10, 1:26 PM MDTAreal Flood AdvisoryEPZGrant, Sierra2 hr
Aug 10, 1:34 PM MDTSpecial Weather StatementEPZ41 min
Aug 10, 3:00 PM MDTSpecial Weather StatementEPZOtero45 min
Aug 10, 3:12 PM MDTAreal Flood AdvisoryEPZOtero2 hr
Aug 10, 3:44 PM MDTSpecial Weather StatementEPZOtero46 min
Aug 10, 4:29 PM MDTSpecial Weather StatementEPZOtero46 min
Aug 10, 5:20 PM MDTAreal Flood AdvisoryEPZOtero55 min
Aug 10, 5:25 PM MDTSpecial Weather StatementEPZOtero65 min

Nearby

Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.